Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

14 year old, sexually active, got periods after sex with soreness during urination, stomach pain below kidneys. Cause?

Hi, I m 14 years of age I know its young, but I had sex with my boy friend, and I m awfully worried about my health, as when I go to the toilet to pee, its sore, and its a very clear colour it looks like nothing, I ve decided to research my symptoms and it said to drink loads of water and pee a lot, so I have and it seemed to help a lot, but I m having a small pain, in my stomach below my kidneys, however I ve just came of my period, if that s any reason for this, I don t know, but I m scared too go to a doctor as I don t want my mum to know, please help:(
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Namasthe
Welcome to Healthcare-Magic
Greetings of the day

The urinary symptoms are likely to be due to Urinary tract infection.
As you have rightly mentioned , ensure good intake of water and regular voiding will help.
pain in abdomen is likely to be due to premenstrual syndrome.
There is no cause for concern.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor